The cohomology rings of finite groups with semi-dihedral sylow 2-subgroups

Chin A. (1995) The cohomology rings of finite groups with semi-dihedral sylow 2-subgroups. Bulletin of the Australian Mathematical Society, 51 3: 421-432. doi:10.1017/S0004972700014246


Author Chin A.
Title The cohomology rings of finite groups with semi-dihedral sylow 2-subgroups
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1995
Sub-type Article (original research)
DOI 10.1017/S0004972700014246
Volume 51
Issue 3
Start page 421
End page 432
Total pages 12
Subject 2600 Mathematics
Abstract In this paper we determine the mod-2 cohomology rings and the 2-primary part of the integral cohomology rings of finite groups with semi-dihedral Sylow 2-subgroups. The method used here is algebraic and can be considered as elementary.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 09 Aug 2016, 02:23:25 EST by System User